| Catalog Number |
42502606801 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
08/21/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: medical product: articular surface medial congruent (mc) left 10 mm height: catalog#42512100910, lot#65115833; tibia cemented 5 degree stemmed left size g: catalog#42532007901, lot#65057026; all-poly patella cemented 35 mm diameter: catalog#42540200035, lot#65061528.G2: foreign: australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Upon receipt of additional information or completion of the investigation, a follow-up mdr will be submitted.H3 other text : see h10 narrative.
Event or Problem Description
It was reported that a patient underwent an initial left total knee arthroplasty.Subsequently, one (1) year and nine (9) months post-implantation, the patient underwent revision surgery to loosening.During the surgery, the tibial component was found to be well-fixed however the femoral component was easily removed and did not show proper cement bonding to the implant.The femoral component was replaced without reported complication.Due diligence is in progress for this event; to date no further information has been reported.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H6: proposed component code: mechanical (g04) - femur.Visual and dimensional evaluations of the product could not be performed as no product was returned and the provided photographs were insufficient to perform evaluations.Device history record was reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information at time of this report.